MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-B0, STQ4-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported their device has never working properly and is now causing bad shocks down their leg.The patient was scheduled to meet with the commercial team member to troubleshoot on (b)(6) 2026.However, the patient cancelled the morning of and the appointment was rescheduled for (b)(6) 2026.The patient cancelled the appointment on (b)(6) 2026 and stated they did not want to reschedule the appointment at this time.The patient is not currently using the device.No further information is available at this time.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed.However, the questionnaire was completed with limited information.Potential causes of shock include: programming parameters, migration, interference from a non-curonix device, the patient having contraindicating conditions, severe force applied to the implant (patient fall, accidents), and the device being used off-label.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, the conclusion has been selected as unable to determine the root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key24148065
Report Number3010676138-2026-00020
Device Sequence Number18364713
Product Code GZF
UDI-Device Identifier00850051034413
UDI-Public(01)00850051034413(17)260601
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2026
Device Model NumberSTQ4-RCV-B0, STQ4-RCV-A0
Device Lot NumberSWO240617, SWO240617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexUnknown